MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yexmp.2009.11.007

Медицинская библиотека · Experimental and molecular pathology · 2009

Hypervitaminosis A inducing intra-hepatic cholestasis--a rare case report.

Ramanathan Vivek S, Hensley Gary, French Samuel, Eysselein Victor, Chung David, Reicher Sonya, Pham Binh

Клинический случайСтатьяПеревод в очереди

Аннотация

The use of over-the-counter supplements is commonplace in today's health conscious society. We present an unusual case of intrahepatic cholestasis caused by vitamin A intoxication. The patient consumed one Herbalife shake with two multivitamin tablets of the same brand for 12 years. When calculated this equated to more than the recommended daily allowance for vitamin A consumption. Deranged liver function tests were consistent with a cholestatic process. Liver biopsy was obtained and revealed features pathognomonic of vitamin A toxicity, without the usual fibrosis. When the supplements were ceased, his jaundice and alkaline phosphatase completely normalized. This case highlights the importance of health care providers documenting non-prescribed dietary supplements and considering them in the etiology of cholestatic liver disease.

Для цитирования: Ramanathan Vivek S, Hensley Gary, French Samuel, Eysselein Victor, Chung David, Reicher Sonya, Pham Binh. Hypervitaminosis A inducing intra-hepatic cholestasis--a rare case report.. Experimental and molecular pathology. 2009. DOI: 10.1016/j.yexmp.2009.11.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.